# SDR IXXA06RNG001S

- Difficulty date: March 31, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,960 hours, 36,512 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing
- Part time: 88,960 hours, 36,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION FOUND A TEMPORARY REPAIR ON INBOARD EXTENDED LEADING EDGE AROUND STA XFS 51.250 TO 57.500 LT.  IMPROPER REPAIR WAS REMOVED AND NEW REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW EWO ATI 57-065.  FAA FORM 8110-3 WAS ISSUED APPROVING THIS REPAIR.
